# SDR 96ZZZX3215

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1195X
- Make and model: Piper PA-28-151
- Aircraft serial: 287515324
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206102
- Condition: Cracked
- Location: Wing Walk
- Part time: 9,135 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL INSPECTION, CRACKS WERE FOUND IN STIFFENER CORRIGATION ENDS IN DOUBLER SKIN UNDER WING WALK.  WING WALK WAS SOFT (SPRUNG DOWN) WHEN IT WAS STEPPED ON.  THIS AIRCRAFT HAS INSPECTION HOLES BELOW AND OUTBOARD OF CRACKED PARTS.  HOWEVER, MOST OF THE CRACKS WERE INBOARD OF A WING RIB INBOARD OF THESE INSPECTION HOLES.  WING WAS REMOVED, PARTS REPLACED, AND AIRCRAFT RETURNED TO SERVICE.
